# SDR ASAA2020072062909

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,755 hours, 15,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AREA LIGHTS INOPERATIVE AT ROWS 6A, 9A, 11A. GROUNDED - YES. REPLACED APPLICABLE POWER SUPPLY BATTERY PACK IAW B737-800 AMM 33-51-06 EMERGENCY AREA LIGHTS AT ROWS 6A, 9A, 11A OPS NOW SATISFACTORY.
